i have been to multiple tyes of doctors they do not know cause all tests and bioposy have been negative. prednisone worked only to decrease the symtoms now my whole body skin is peeling and i am swollen. all ekgs xrays lungs are normal but why do i look like a balloon and peeling
23 Jul 2012
The prednisone is notorious for its ballooning properties. The only thing I can think of that may be causing your symptoms is a type of psoriasis. It's very irritating and difficult to treat. If you had a biopsy done, that should in theory, give you a name of what you are dealing with.
If all else fails, and you are close to a major medical center, like the Cleveland Clinic, your best bet to get answers may be in a University Medical Center. I know the University of Florida can usually figure out weird symptoms as the docs there think out of the box, so to speak. I have always had great assistance with my weird issues there. We can hope something might be accomplished in that milieu.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... very itchy rash over my upper and lower extremities. Today is my 12 day of prednisone and so far no definite diagnosis and lesions appears every ...
1 answer • 1 Dec 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
I had stage I breast cancer, had mastectomy bill. in may 2011. I am 46 years old and I got Nolvadex for 5 years. After 4 days I got allergy reaction ...
0 answers • 12 Jul 2011
I had poison ivy ( it spreaded very badly), and my doctor prescribed prednisone, for 14 days. Day 12, I noticed a reddish rash on my stomack. By the ...
1 answer • 28 May 2013
My father in law has been taking prednisone for a very, very long time. He's been taking low doses,?
... I think, but I mean for many years. He now has very itchy skin that complicates sleep and everyday life quite a bit, which has been decided by ...
2 answers • 3 Jul 2013